C.T. – Georgia
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Before the vaccine, I felt fine. I got my first Pfizer shot on March 17 and I had no major symptoms. I got my second Pfizer shot on April 7. The next day I had a slight fever and swelling on the injected arm which I expected. Two days later I started having several reactions: urinary incontinence, abdominal bloating, stomach upset, back and side pain, crystals in my urine, internal tremors, numbness and tingling in my extremities (a few weeks later coldness), diarrhea, water sensation in my left ear and lip soreness. I have seen several specialists over the past few months including a gynecologist, hematologist, neurologist, gastroenterologist, cardiologist, endocrinologist, and a colorectal surgeon. I have been recently diagnosed with Hashimoto's, an autoimmune disease. I may also need to have surgery to address a suspicious area in my ascending colon. The doctors know that is it not cancer but they are not sure what is and hope it is just inflammation that will go away. These last few months have been very stressful and while I do believe the vaccine provides protection against COVID-19, I am hesitant to receive any booster shots.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.